Some Properties and Realization Problems Involving Connected Outer-hop Independent Hop Domination in Graphs

Authors

  • Javier Hassan MSU-Iligan Institute of Technology, 9200, Iligan City, Philippines
  • Abdurajan B. Lintasan
  • Nurijam Hanna M. Mohammad

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i3.4684

Keywords:

Connected Outer-hop Independent Hop Dominating set, Connected Outer-hop Independent Hop Domination number

Abstract

In this paper, we construct a realization problems involving connected outer-hop independent hop domination and we determine its connections with other known parameters in graph theory. In particular, given two positive integers a and b with 2 ≤ a ≤ b are realizable as the connected hop domination, connected outer-hop independent hop domination, and connected outer-independent hop domination numbers, respectively, of a connected graph. In addition, we characterize the connected outer-hop independent hop dominating sets in some families of graphs, join and corona of two graphs, and we use these results to derive formulas for the parameters of these graphs.

Downloads

Published

2023-07-30

Issue

Section

Nonlinear Analysis

How to Cite

Some Properties and Realization Problems Involving Connected Outer-hop Independent Hop Domination in Graphs . (2023). European Journal of Pure and Applied Mathematics, 16(3), 1848-1861. https://doi.org/10.29020/nybg.ejpam.v16i3.4684

Similar Articles

1-10 of 456

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>